# SDR 96ZZZX5210

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7227M
- Make and model: Cessna 175
- Aircraft serial: 55527
- Engine: Cont GO300A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Failed
- Location: Intake Rkr Shaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTAKE SIDE ROCKER SHAFT BOSS BROKE.  SHAFT BUSHINGS HAD BEEN INSTALLED.
